Diphenhydramine Hydrochloride

Benadryl Antihistamine Syrup 120mL

Price

₱229.00

Dosage Form

Syrup

Net Content

120mL

Contents/Formulation

Each teaspoonful (5ml) contains Diphenhydramine Hydrochloride 12.5mg, alcohol 2%

Indication

Relieves coughs due to minor throat and bronchial irritation as may occur with the common colds, allergies or flu. Reduces sneezing and sniffing.

Stocks Available:

10 left

From the Same Brand

These are products from the same collection.

Stay Connected

Sign up for our email newsletter

Get the latest promos and discounts from your personal online pharmacy.

Skip long lines & traffic

Feel at ease with our reliable delivery


Free

Shipping for orders above P1,500


₱99

For orders below P1,500


Free

Shipping for orders above P1,500


₱99

For orders below P1,500